Une condition impliquant toutes les identités rationnelles
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 6, pp. 515-518.
@article{ITA_1995__29_6_515_0,
     author = {Boffa, M.},
     title = {Une condition impliquant toutes les identit\'es rationnelles},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {515--518},
     publisher = {EDP-Sciences},
     volume = {29},
     number = {6},
     year = {1995},
     zbl = {0881.68071},
     mrnumber = {1377029},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1995__29_6_515_0/}
}
TY  - JOUR
AU  - Boffa, M.
TI  - Une condition impliquant toutes les identités rationnelles
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1995
DA  - 1995///
SP  - 515
EP  - 518
VL  - 29
IS  - 6
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1995__29_6_515_0/
UR  - https://zbmath.org/?q=an%3A0881.68071
UR  - https://www.ams.org/mathscinet-getitem?mr=1377029
LA  - fr
ID  - ITA_1995__29_6_515_0
ER  - 
Boffa, M. Une condition impliquant toutes les identités rationnelles. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 6, pp. 515-518. http://www.numdam.org/item/ITA_1995__29_6_515_0/

1. M. Boffa, Une remarque sur les systèmes complets d'identités rationnelles, Informatique théorique et Applications/Theoretical Informatics and Applications, 1990, 24, p. 419-423. | Numdam | MR 1079723 | Zbl 0701.68059

2. J. H. Conway, Regular Algebra and Finite Machines, Chapman & Hall, 1971. | Zbl 0231.94041

3. D. C. Kozen, On Kleene Algebras and Closed Semirings, Springer Lecture Notes in Computer Science, 1990, 452, p. 26-47. | MR 1084822 | Zbl 0732.03047

4. D. C. Kozen, A completeness theorem for Kleene algebras and the algebra of regular events, Proc. 6th Symp. Logic in Computer Science (IEEE), 1991, p. 214-225.

5. D. Krob, Complete Systems of β-rational identities, Theoretical Computer Science, 1991, 89, p. 207-343. | MR 1133622 | Zbl 0737.68053